MathSciNet Relay Station
MathSciNet bibliographic data
MR2425699 11F67 (19D45 19F15)
Busuioc, Cecilia The Steinberg symbol and special values of $L$-functions. Trans. Amer. Math. Soc. 360 (2008), no. 11, 5999–6015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement